Alert archive / Mississippi / Tornado Warnings in 2006
Tornado Warning 126, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 15, 2006, 7:07 AM CST for Holmes County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 15, 2006, 7:07 AM CST (13:07 UTC)
- Expired
- Nov 15, 2006, 7:45 AM CST
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Holmes County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 103 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 1:59 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 1.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 650 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 381 m²/s²
- 0-3 km storm-relative helicity
- 376 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 151307
TORJAN
MSC051-151345-
/O.NEW.KJAN.TO.W.0126.061115T1307Z-061115T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
707 AM CST WED NOV 15 2006
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
HOLMES COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF DURANT
* UNTIL 745 AM CST
* AT 707 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES
SOUTHWEST OF TCHULA...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
TCHULA...
LEXINGTON AND
DURANT.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3327 9032 3303 9037 3307 8984 3321 8976
3334 9018
$$
BYB1 follow-up statement
000
WWUS54 KJAN 151328
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
729 AM CST WED NOV 15 2006
MSC051-151345-
/O.CON.KJAN.TO.W.0126.000000T0000Z-061115T1345Z/
HOLMES MS-
729 AM CST WED NOV 15 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CST FOR HOLMES
COUNTY...
AT 729 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF
LEXINGTON...OR ABOUT 16 MILES WEST OF DURANT...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3323 9023 3305 9023 3307 8984 3321 8976
3328 8998
$$
BYBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 15, 3:43 AM CST, 3 hours 24 minutes earlier.
Area forecast discussion, Nov 15, 3:43 AM CST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
343 AM CST WED NOV 15 2006
.DISCUSSION...AN ACTIVE NIGHT HAS ALREADY BEGUN OVER THE ARKLAMISS
REGION...AND SHOULD LAST INTO THROUGH THE MORNING TODAY. THE 992MB
SURFACE LOW IS LOCATED OVER SOUTHWESTERN ARKANSAS THIS MORNING...AND
IS EXPECTED TO TRACK JUST NORTH OF THE MS/TN STATE LINE. THE
ASSOCIATED WARM FRONT CURRENTLY EXTENDS ACROSS CENTRAL PORTIONS OF
THE CWFA. ACTIVITY HAS ALREADY BEGUN FOR THE MORNING ASSOCIATED WITH
THIS WARM FRONT...WITH SHOWERS AND STRONG THUNDERSTORMS OVER THE
SOUTHERN HALF OF THE CWFA. MOISTURE HAS BEEN INCREASING OVER THE
CWFA THIS EARLY MORNING...WITH DEW POINTS IN THE MIDDLE TO UPPER 60S
ACROSS THE SOUTHERN HALF OF THE REGION. THE COLD FRONT...WHICH IS
CURRENTLY LOCATED OVER EASTERN TX...IS EXPECTED TO REACH AREAS ALONG
THE MS RIVER AROUND 12Z AND EASTERN PORTIONS OF THE CWFA AROUND 18Z.
THE ENTIRE AREA HAS BEEN PUT UNDER A TORNADO WATCH THIS
MORNING...WITH THE LATEST ONE EXPECTED TO EXPIRE AT 10 AM.
STILL EXPECTING SCATTERED STRONG STORMS TO CONTINUE THROUGH THE
MORNING. A SQUALL LINE SHOULD FORM ON THE EASTERN PORTIONS OF THE
CWFA BEFORE THE THREAT FOR SEVERE WEATHER EXITS OUT OF THE CWFA
AROUND LUNCH TIME. PLENTY OF INSTABILITY WILL CONTINUE OVER THE
AREA THROUGH THIS TIME. JUST TO NAME A FEW... ML CAPE VALUES RANGE
FROM 500-1000 J/KG. K INDICES RANGE FROM 30-38C. AND THERE IS A LOT
OF FORCING WITH THIS SYSTEM WITH A STRONG 200MB JET. 0-1KM HELICITY
LOOKS TO BE AROUND 200 M2/S2. SO CONSIDERING ALL OF THIS...SEVERE
THUNDERSTORMS WITH POSSIBLE TORNADOES WILL CONTINUE TO BE A RISK
THROUGH AT LEAST SUNRISE. THE TORNADO RISK WILL BEGIN TO DECREASE
AFTER SUNRISE AFTER THE STORMS FORM INTO A SQUALL LINE WHICH WILL
TRANSITION THE MAIN RISK TO DAMAGING WINDS...ALTHOUGH TORNADOES
STILL CAN NOT BE RULED OUT.
AS MENTIONED EARLIER...THE SEVERE RISK SHOULD BEGIN TO MOVE OUT OF
EASTERN PORTIONS OF THE CWFA AROUND LUNCHTIME AS THE STORM SYSTEM
MOVES EAST AND INSTABILITY DECREASES. THERE WILL STILL CONTINUE TO
BE LINGERING SHOWERS ACROSS THE AREA AFTER THIS HAPPENS...ESPECIALLY
FOR AREAS NORTH OF THE INTERSTATE 20 CORRIDOR WHERE MOISTURE WILL BE
WRAPPING AROUND THE SURFACE LOW. FOR GUI POPS TODAY...I BUMPED UP A
BIT TO GIVE 100% OVER THE EAST. THROUGH THE REMAINDER OF THE SHORT
TERM...I PRETTY MUCH REMAINED WITH GUIDANCE POPS AS IT LOOKS PRETTY
REASONABLE.
TEMPERATURES IN THE SHORT TERM ALSO LOOK IN PRETTY GOOD SHAPE
REMAINING WITH MAV GUIDANCE. CLOUD COVER WILL KEEP TEMPERATURES
FROM RISING TOO MUCH OVER THE CWFA TODAY. THERE WILL BE A
TEMPERATURE GRADIENT OF THE LOWER 60S IN THE NORTHWEST TO THE UPPER
60S IN THE SOUTHEAST DUE TO THE TIMING OF THE COLD FRONT. CLOUD
COVER LINGERING OVER THE NORTHEAST WILL GIVE A TEMPERATURE GRADIENT
OF HIGHS IN THE LOWER 50S NORTHEAST TO UPPER 50S SOUTHEAST FOR
THURSDAY.
THE UPPER LOW WILL BEGIN TO LIFT NORTH AFTER PASSING THROUGH THE
AREA...PUTTING US UNDER NORTHWEST FLOW THROUGH THE BEGINNING OF THE
WORK WEEK. A COUPLE OF SHORTWAVES WILL MOVE THROUGH THIS FLOW
DURING THE WEEKEND AND FOR THE EARLY WEEK PORTION OF THE WORK WEEK.
PWATS WILL AVERAGE BETWEEN 0.5-0.8 INCHES OR LESS DURING THIS
TIME...AND THERE IS LIMITED INSTABILITY. THERE WILL BE HIGH PRESSURE
AT THE SURFACE AS WELL. SO SHORT STORY LONG...AM NOT EXPECTING TOO
MUCH WITH THESE SYSTEMS. PRETTY MUCH WENT WITH GUIDANCE POPS
THROUGH THE LONG TERM.
REMAINED WITH GUIDANCE THROUGH THE LONG TERM FOR TEMPERATURES AS
WELL. AFTER THE STORM SYSTEM MOVES OUT OF THE AREA BY THURSDAY
SURFACE HIGH PRESSURE WILL REMAIN IN PLACE OVER THE AREA.
TEMPERATURES SHOULD BE ABLE TO REMAIN IN THE UPPER 30S/LOWER 40S FOR
LOWS WITH HIGHS AROUND THE 60S THROUGH THE LONG TERM PORTION OF THE
FORECAST. /14/
&&
.AVIATION...MVFR TO IFR CONDITIONS WILL REMAIN IN PLACE OVER THE
ENTIRE REGION THROUGH MUCH OF THE FORECAST PERIOD. CONDITIONS WILL
BEGIN TO IMPROVE WITH RISING CEILINGS AND VISIBILITIES FROM WEST TO
EAST BY 18Z. HOWEVER...SHOWERS WILL REMAIN OVER MUCH OF THE THROUGH
THIS EVENING. WINDS WILL BE A CONCERN TODAY...MAINLY FROM 12Z-06Z.
WINDS WILL BE AROUND 15-20KT WITH GUSTS OF 30-40KT POSSIBLE OVER THE
AREA. /14/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 66 43 56 35 / 82 40 4 6
MERIDIAN 70 43 54 34 / 100 34 8 7
VICKSBURG 64 41 56 35 / 63 40 2 5
HATTIESBURG 71 43 56 35 / 100 17 5 5
NATCHEZ 64 41 58 37 / 59 21 1 5
GREENVILLE 62 41 54 36 / 67 67 10 5
GREENWOOD 65 41 48 35 / 71 69 15 6
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MSZ018-MSZ019-
MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-
MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
LA...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ007-LAZ008-
LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ074-ARZ075.
&&
CAWHazardous weather outlook, Nov 15, 4:29 AM CST, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 0429 AM CST WED NOV 15 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 161029- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 0429 AM CST WED NOV 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... AN OUTBREAK OF SEVERE WEATHER WILL CONTINUE ACROSS THE ARKLAMISS REGION THIS EARLY MORNING....CONTINUING ACROSS EAST MISSISSIPPI INTO THE MID AND LATE MORNING HOURS. THROUGH AROUND 7 AM...THE AREA OF GREATEST RISK APPEARS TO BE ALONG AND SOUTH OF A GREENVILLE...TO JACKSON...TO MERIDIAN LINE. THE RISK FOR SEVERE STORMS WILL SPREAD NORTHEAST AND CONTINUE THROUGH MID TO LATE MORNING. A POWERFUL STORM SYSTEM WILL CONTINUE TO MOVE ACROSS SOUTHERN ARKANSAS THIS MORNING. WITH AN INCREASE OF DEEP MOISTURE AND WIND SHEAR WILL OVER THE AREA...A FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES IS IN PLACE. THE POTENTIAL FOR STRONG TORNADOES AND NUMEROUS SEVERE THUNDERSTORMS THIS MORNING EXISTS OVER SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA...AND PORTIONS OF SOUTHERN MISSISSIPPI. EAST OF INTERSTATE 55...THE RISK FOR WIDESPREAD DAMAGING WIND GUSTS OF 60 TO 70 MPH WILL INCREASE AS THUNDERSTORMS ORGANIZE INTO A SQUALL LINE AHEAD OF THE APPROACHING COLD FRONT. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE SQUALL LINE AS IT RACES EASTWARD. THE RISK FOR SEVERE WEATHER SHOULD END OVER THE ENTIRE AREA BY AROUND NOON TODAY. ...FLOODING... PERIODS OF HEAVY RAINFALL WILL OCCUR WITH STRONG TO SEVERE THUNDERSTORMS THAT WILL BE SCATTERED ACROSS THE FORECAST AREA THIS MORNING. PONDING WATER SHOULD BE EXPECTED ON ROADWAYS AND IN LOW LYING AREAS AS THE STORMS MOVE THROUGH THE AREA. RAINFALL WILL BE LOCALLY HEAVIER WHERE STORMS TRACK ACROSS THE SAME LOCATIONS SEVERAL TIMES...INCREASING THE POTENTIAL FOR STANDING WATER ON ROADWAYS AND IN AREAS WHERE DRAINAGE IS POOR. ...NON PRECIPITATION... THE COLD FRONT THAT MOVES THROUGH TODAY WILL USHER STRONG WEST WINDS INTO THE REGION. SUSTAINED WIND SPEEDS FROM 20 TO 30 MPH CAN BE EXPECTED. STRONGER WINDS JUST ABOVE THE SURFACE WILL MIX DOWN DURING THE DAY WEDNESDAY...RESULTING IN POSSIBLE WIND GUSTS EXCEEDING 40 MPH...ESPECIALLY ACROSS THE DELTA REGION. STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS...GRADUALLY DIMINISHING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED FOR AREAS NEAR THE MISSISSIPPI RIVER AND SOUTHWEST MISSISSIPPI LATE THIS AFTERNOON AND FOR ALL AREAS TONIGHT THROUGH WEDNESDAY MORNING. AFTER WEDNESDAY...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT WEDNESDAY MORNING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Nov 15, 5:55 AM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
555 AM CST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM TSTM WND DMG 10 E CROSSETT 33.13N 91.79W
11/15/2006 ASHLEY AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN ACROSS THE COUNTY.
&&
JFAIRLYLocal storm report, Nov 15, 6:37 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
637 AM CST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND DMG COLUMBIA 31.26N 89.83W
11/15/2006 MARION MS EMERGENCY MNGR
TREES DOWN ACROSS HIGHWAY 43...HIGHWAY 35...AND OLD
HIGHWAY 35.
&&
JFAIRLYLocal storm report, Nov 15, 6:50 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
650 AM CST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG TALLULAH 32.41N 91.19W
11/15/2006 MADISON LA LAW ENFORCEMENT
TREES AND POWERLINES DOWN ACROSS THE COUNTY.
&&
JFAIRLYLocal storm report, Nov 15, 6:51 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
651 AM CST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG TALLULAH 32.41N 91.19W
11/15/2006 MADISON LA LAW ENFORCEMENT
TREES AND POWERLINES DOWN ACROSS THE PARISH.
&&
JFAIRLYLocal storm report, Nov 15, 6:56 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
656 AM CST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG 5 S INDIANOLA 33.38N 90.64W
11/15/2006 SUNFLOWER MS LAW ENFORCEMENT
LIMBS DOWN ACROSS HIGHWAY 49.
&&
JFAIRLYSpecial weather statement, Nov 15, 7:06 AM CST, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 706 AM CST WED NOV 15 2006 MSZ026>028-036-037-042>044-048>050-054-055-061>063-151515- ATTALA-CARROLL-COPIAH-FRANKLIN MS-GRENADA-HINDS-HOLMES-LAWRENCE- LEAKE-LINCOLN-MADISON MS-MONTGOMERY-RANKIN-SCOTT-SIMPSON-YAZOO- 706 AM CST WED NOV 15 2006 ...SEVERE WEATHER TO IMPACT THE INTERSTATE 55 CORRIDOR OVER THE NEXT COUPLE OF HOURS... AT 705 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG TO SEVERE THUNDERSTORMS FROM NEAR GREENWOOD...TO NEAR VICKSBURG...TO JUST WEST OF NATCHEZ...MOVING EAST AT 50 MPH. CONDITIONS ARE FAVORABLE FOR STRONG WINDS CAPABLE OF PRODUCING WIND DAMAGE...SOME POSSIBLY SIGNIFICANT...ACROSS THE INTERSTATE 55 CORRIDOR AS THIS LINE OF STORMS MOVES EAST ACROSS THE REGION BETWEEN 730 AND 9 AM. ADDITIONALLY...SEVERAL STORMS EMBEDDED WITHIN THE LINE HAVE SHOWN SIGNS OF ROTATION THIS MORNING...AND TORNADOES REMAIN POSSIBLE. A TORNADO WATCH IS IN EFFECT UNTIL 10 AM FOR THE REGION. ALL OF THE SEVERE WEATHER ACTIVITY SHOULD HAVE ENDED FOR THE I-55 CORRIDOR...INCLUDING THE JACKSON METRO AREA...BY 10 AM. LISTEN TO NOAA WEATHER RADIO FOR LATER UPDATES AND WARNINGS. AEG
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 11:09 PM CST | Severe Thunderstorm Warning | JAN | Jasper | 36 min |
| Nov 15, 12:59 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 46 min |
| Nov 15, 1:27 AM CST | Severe Thunderstorm Warning | JAN | Jones | 63 min |
| Nov 15, 1:51 AM CST | Severe Thunderstorm Warning | JAN | Marion | 39 min |
| Nov 15, 1:55 AM CST | Severe Thunderstorm Warning | JAN | Jasper | 35 min |
| Nov 15, 1:59 AM CST | Tornado Warning | JAN | Marion | 31 min |
| Nov 15, 2:14 AM CST | Tornado Warning | JAN | Covington, Lamar | 46 min |
| Nov 15, 2:38 AM CST | Tornado Warning | JAN | Covington, Forrest, Jones | 67 min |
| Nov 15, 3:02 AM CST | Tornado Warning | JAN | Lamar, Marion | 58 min |
| Nov 15, 3:18 AM CST | Severe Thunderstorm Warning | JAN | Covington | 27 min |
| Nov 15, 3:43 AM CST | Tornado Warning | JAN | Jones | 17 min |
| Nov 15, 3:55 AM CST | Tornado Warning | JAN | Forrest | 35 min |
| Nov 15, 4:00 AM CST | Tornado Warning | JAN | Clarke | 45 min |
| Nov 15, 5:41 AM CST | Severe Thunderstorm Warning | JAN | Washington | 49 min |
| Nov 15, 5:46 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 44 min |
| Nov 15, 6:01 AM CST | Tornado Warning | JAN | Washington | 44 min |
| Nov 15, 6:09 AM CST | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 51 min |
| Nov 15, 6:23 AM CST | Tornado Warning | JAN | Leflore, Sunflower | 52 min |
| Nov 15, 6:34 AM CST | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 41 min |
| Nov 15, 6:38 AM CST | Tornado Warning | JAN | Holmes, Humphreys, Sharkey | 37 min |
| Nov 15, 7:01 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 44 min |
| Nov 15, 7:10 AM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 50 min |
| Nov 15, 7:19 AM CST | Severe Thunderstorm Warning | JAN | Yazoo | 41 min |
| Nov 15, 7:38 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 37 min |
| Nov 15, 7:40 AM CST | Severe Thunderstorm Warning | JAN | Hinds | 50 min |
| Nov 15, 7:45 AM CST | Severe Thunderstorm Warning | JAN | Attala | 45 min |
| Nov 15, 7:46 AM CST | Severe Thunderstorm Warning | JAN | Madison | 59 min |
| Nov 15, 7:50 AM CST | Severe Thunderstorm Warning | JAN | Holmes | 25 min |
| Nov 15, 8:04 AM CST | Severe Thunderstorm Warning | JAN | Yazoo | 26 min |
| Nov 15, 8:05 AM CST | Severe Thunderstorm Warning | JAN | Rankin | 55 min |
| Nov 15, 8:25 AM CST | Severe Thunderstorm Warning | JAN | Clay, Webster | 50 min |
| Nov 15, 8:28 AM CST | Severe Thunderstorm Warning | JAN | Leake | 47 min |
| Nov 15, 8:53 AM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 37 min |
| Nov 15, 8:56 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 64 min |
| Nov 15, 8:58 AM CST | Severe Thunderstorm Warning | JAN | Attala, Neshoba, Winston | 62 min |
| Nov 15, 9:07 AM CST | Severe Thunderstorm Warning | JAN | Scott | 38 min |
| Nov 15, 9:19 AM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 41 min |
| Nov 15, 9:42 AM CST | Severe Thunderstorm Warning | JAN | Newton | 63 min |
| Nov 15, 10:01 AM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 44 min |
| Nov 15, 10:05 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 55 min |
Nearby
Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.